# SDR COMA0160731

- Difficulty date: September 15, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N718CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 5,088 hours, 5,151 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 848847
- Part serial: MX611905
- Condition: Faulty
- Location: Mlg Bay
- Part time: 5,088 hours, 5,161 cycles
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT #5034.  DURING RDU APPROACH RECEIVED A HYDRAULIC 3A FAIL CAUTION MESSAGE.REPLACED THE ALTERNATING CURRENT MOTOR HYDRAULIC PUMP 3A.
